# SDR UPS202865

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 2L AT STATION 740 TO 870.  MAINTENANCE REMOVED THE CORROSION, CUT OUT DAMAGED AREA OF STRINGER, FABRICATED PANTS, AND INSTALLED REPAIR PARTS AND DOUBLERS IAW SRM 53-10-1, 51-10-6, 53-10-3, 51-20-1, 51-10-2, 51-30-2, 51-30-4 AND MM 51-20-15, 53-11-00.
